# SDR USAA2013122300017

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 3,197 hours, 1,361 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: 3380
- Condition: Unserviceable
- Location: Evac Slide
- Part time: 3,197 hours, 1,361 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3R DOOR SLIDE DOES NOT SHOW ARMED.  R & R INFLATION RESERVOIR, ESCAPE SLIDE INFLATION, IAW AMM 25-63-49-400-001A.
